Trudy Instituta Matematiki i Mekhaniki UrO RAN
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2021, Volume 27, Number 3, Pages 59–70 (Mi timm1838)  

On the method of penalty functions for control systems with state constraints under integral constraints on the control

M. I. Gusev

N.N. Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Abstract: We consider a nonlinear control system with state constraints. The system is linear in the control variables, and the control constraints are given by a quadratic integral inequality. A procedure for eliminating the state constraints is proposed for the approximate construction of the reachable set. The procedure is based on introducing an auxiliary unconstrained control system whose right-hand side depends on a small parameter. Under certain conditions on the behavior of the velocities of the system at the boundary of the state constraints, we prove the convergence of the reachable sets of the auxiliary system to the reachable set of the original system in the Hausdorff metric as the small parameter tends to zero. The results of numerical simulation are presented.

Keywords: control system, integral constraints, reachable set, state constraints.

DOI: https://doi.org/10.21538/0134-4889-2021-27-3-59-70

Full text: PDF file (246 kB)
First page: PDF file
References: PDF file   HTML file

UDC: 517.977.1
MSC: 93B03, 93C15
Received: 31.05.2021
Revised: 15.06.2021
Accepted:02.08.2021

Citation: M. I. Gusev, “On the method of penalty functions for control systems with state constraints under integral constraints on the control”, Trudy Inst. Mat. i Mekh. UrO RAN, 27, no. 3, 2021, 59–70

Citation in format AMSBIB
\Bibitem{Gus21}
\by M.~I.~Gusev
\paper On the method of penalty functions for control systems with state constraints under integral constraints on the control
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2021
\vol 27
\issue 3
\pages 59--70
\mathnet{http://mi.mathnet.ru/timm1838}
\crossref{https://doi.org/10.21538/0134-4889-2021-27-3-59-70}
\elib{https://elibrary.ru/item.asp?id=46502690}


Linking options:
  • http://mi.mathnet.ru/eng/timm1838
  • http://mi.mathnet.ru/eng/timm/v27/i3/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:39
    References:2
    First page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022